# SDR YNO2004F00002

- Difficulty date: April 12, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N62NS
- Make and model: Cessna S550
- Aircraft serial: S5500072
- Engine: Pwa JT15D1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APRIL 12, 2004 AT APPROX 10:30 AM, AIRCRAFT WAS DEPARTING WHEN GEAR WAS SELECTED UP, THE RT MAIN GEAR WOULD NOT COME UP AND LOCK.  THE PILOTS COMPLETED THE CHECKLIST, THE GEAR WAS SELECTED DOWN AND HAD AN ALL GEAR SAFE CONDITION.  THE AIRCRAFT DIVERTED AND LANDED WITH NO PROBLEM.  THE AIRCRAFT WAS FERRIED, FOR TROUBLESHOOTING AND REPAIRS.  THE RT MAIN GEAR UPLOCK SWITCH WAS REPLACED WITH NEW, OPS TESTED AND AIRCRAFT RETURNED TO SERVICE.
